Singapore

Sundown Marathon Bootcamp

 

 

What is the TripleFit Sundown Marathon Bootcamp?

The 'TripleFit Sundown Marathon Bootcamp' is a series of complimentary workout classes that will aid in the preparation of the Sundown Marathon during the weekend of the Race Entry Pack Collection (REPC). Powered and led by TripleFit's top-notch coaches, the 'TripleFit Sundown Marathon Bootcamp' will help you get stronger, faster, or more stretched out as a lead up to the Sundown Marathon!

Stay one step ahead of your competition and enhance your marathon experience today! TripleFit is directly opposite Suntec City so sign-up now before the slots run out.

 

 

Classes    *REGISTRATION CLOSED*

 

Saturday 12th May 2018

 

HIIT - 10 am - 10:55 am (55 minutes)  FULL
HIIT, or High-Intensity Interval Training, is the next level of training which keeps your body guessing and the heart pumping in a dynamic environment. HIIT begins with a movement based warm-up followed by a circuit consisting of a blend of bodyweight, weights, and cardio exercises. HIIT by TripleFit is different so expect the unexpected and your body will keep adapting to the variety it gets and you'll be one step closer to your fitness goals!
 
 
Core 360 - 11 am - 11:35 am (35 minutes)  FULL
Core 360 by TripleFit is a class that targets your entire core - all the way from the front, back, and right to the sides. The muscles around the core work as stabilisers for the spine and in essence the entire body. Core 360 by TripleFit combines traditional core training exercises with key methods from Pilates (breathing and bracing) to work out a sweat and strengthen your core.
 
 
ReGen - 4 pm - 4:55pm (55 minutes)  FULL
ReGen, powered by TriggerPoint, is your weekly routine to keep your body a well-oiled, functioning machine. By addressing three elements of regeneration; stretching, myofascial release and breathing – you will give your body a chance to rest and recover from the inevitable stressors that our bodies go through during both training and life. ReGen utilises tools such as stretch bands, foam rollers, massage balls as well as mobility and breathing techniques with the primary goal to keep your body strong, healthy and supple.
 
 
Yoga Stretch - 5 pm - 5:55pm (55 minutes)  FULL
This Yoga class takes you through postures and stretches that are held longer, blended with mindful transitions, breath and deep awareness. Welcome to a class that restores your body and renews your spirit in preparation for the Sundown Marathon.
 
 
 

Sunday 13th May 2018

 

Core 360 - 11 am - 11:35 am (35 minutes)   FULL

Core 360 by TripleFit is a class that targets your entire core - all the way from the front, back, and right to the sides. The muscles around the core work as stabilisers for the spine and in essence the entire body. Core 360 by TripleFit combines traditional core training exercises with key methods from Pilates (breathing and bracing) to work out a sweat and strengthen your core.
 
 
Yoga Stretch - 12 pm - 12:55 pm (55 minutes)   FULL
This Yoga class takes you through postures and stretches that are held longer, blended with mindful transitions, breath and deep awareness. Welcome to a class that restores your body and renews your spirit in preparation for the Sundown Marathon.
 
 
TRX Gravity - 1 pm - 1:55 pm (55 minutes)  FULL
TRX Gravity is a circuit style class combining TRX®, bodyweight resistance band exercises, and other functional training tools for one fun, gravity-defying workout. With the adjustable resistance from suspension training, this workout is suitable for all fitness levels, and you can expect a stronger core, toned body, and improved functional strength.
 
 
ReGen - 2 pm - 2:55 pm (55 minutes)  FULL
ReGen, powered by TriggerPoint, is your weekly routine to keep your body a well-oiled, functioning machine. By addressing three elements of regeneration; stretching, myofascial release and breathing – you will give your body a chance to rest and recover from the inevitable stressors that our bodies go through during both training and life. ReGen utilises tools such as stretch bands, foam rollers, massage balls as well as mobility and breathing techniques with the primary goal to keep your body strong, healthy and supple.

 

 

 

Important Notice

Please arrive at least 15 minutes before the start of each session for registration purposes. Latecomers will not be allowed into the class.
 
 
 

Where is TripleFit?

9 Raffles Boulevard, Millenia Walk, #02-63, Singapore 038596 (Accessible via escalator just outside The Coffee Bean)
 
 
 

What do you get?

- 20% off high-performance running and training apparels from Under Armour, Odlo, C3fit, Every Second Counts, and Newline
- 1 x Odlo Training Towel
- 1 x Odlo Marathon Bag
- 1 x Limited Edition Under Armour x TripleFit Tee
 

**Please note that each participant of this bootcamp will be entitled to only ONE welcome pack regardless of the number of classes registered.

 

 

Related Events

back to top